# SDR NACA2001016

- Difficulty date: April 20, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 32,267 hours
- Engine: Pwa R2800CB3
- Engine time: 398 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U1881
- Part serial: WH76085
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 2,310 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR 3 PROPELLER UNCONTROLLABLE, NR 3 ENGINE RUNAWAY, 3300RPM.  REPLACED PROPELLER GOVERNOR, INSPECTED ALL OIL SCREENS/CETERFUGE, NO DEFECTS.  OVERSPEED WITHIN LIMITS.
